Publications with J. Spencer

All publications by Joel H. Spencer and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:304 Shelah, S., & Spencer, J. H. (1988). Zero-one laws for sparse random graphs. J. Amer. Math. Soc., 1(1), 97–115. DOI: 10.2307/1990968 MR: 924703
Sh:382 Shelah, S., & Spencer, J. H. (1994). Can you feel the double jump? Random Structures Algorithms, 5(1), 191–204. arXiv: math/9401211 DOI: 10.1002/rsa.3240050118 MR: 1248186
Sh:432 Shelah, S., & Spencer, J. H. (1994). Random sparse unary predicates. Random Structures Algorithms, 5(3), 375–394. arXiv: math/9401214 DOI: 10.1002/rsa.3240050302 MR: 1277609